# SDR 2003UALA00621

- Difficulty date: August 12, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 16,581 hours, 5,346 cycles
- Engine: Pwa PW4052
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1197+22 BETWEEN STR 39L-39R SHEAR TIE IS CORRODED.
